# SDR CALA2024090502389

- Difficulty date: August 30, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 102,484 hours, 18,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 111W21011
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5310-07557 REV A OP002 - 1EA HOLE FOUND CRACK AT LH BS1035 CENTER TANK FRONT SPAR WEB TRANSFER REF. NON-ROUTINE HX NRC WO.3636415 AND ORIGINATED BY EMP NO. V897470 LH BS1035 CENTER TANK FRONT SPAR WEB REPAIRED AND LOWER CHORD REPAIRED AS PER ECRA 5710-02889 REV B. (REPAIR PER ECRA 5710-02899 REV B PART 1 ITEM 1 INTERIM REPAIR. RII INSPECT IS OKAY. APPROVED BY HX 291823.
